# SDR ASAA2021081035685

- Difficulty date: August 10, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 46,719 hours, 13,815 cycles
- Engine: Cfmint CFM567B27B3
- Engine time: 52,966 hours, 15,739 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Condition: Distressed
- Location: Rt Engine Lpt
- Part time: 52,966 hours, 15,739 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER MAINTENANCE CONTROL, SEA ACCOMPLISHED THE FOLLOWING DEFECT: WHILE ACCOMPLISHING TASK CARD #78472022 "SDI BOROSCOPE ENGINE HPT BLADES" #2 ENGINE S/N 895170 FOUND 2 FULL CRACKS ON ONE LPT SEGMENT WITH 3 EACH HOLES (LESS THAN 0.0390 SQ INCH AREA) AND RADIAL CRACKING ON SEVERAL NGV'SQ6TR841X. GROUNDED - YES. REPLACED #2 ENGINE. TRANSFERRED TO SHOP W/O 1882177.
